# SDR CA030514009

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,430 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Part number: 30600003
- Condition: Shorted
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN FLIGHT, THE (DE-ICE CAUTION) AMBER CAUTION LIGHT ILLUMINATED AND THE GREEN (PROP DE-ICE) WAS FLASHING. AFTER INVESTIGATING THE PROBLEM. THE WIRE THAT WAS PROVIDING HEAT TO THE DE-ICE WAS ALREADY REPLACED.   2 BARE HEATING WIRES ON INTERIOR OF DE-ICER BUNDLES WERE TOUCHING CAUSING A SHORT,  THE CAUTION LIGHTS THEN WOULD ILLUMINATE. ONCE WIRE BUNDLE (3E2360-4) WAS REPLACED, THE SYSTEM WORKED CORRECTLY.
